Title: | Достаточные условия однолистности аналитических функций |
Authors: | Авхадиев, Ф.Г. Аксентьев, Л.А. |
Issue Date: | 1971 |
Publisher: | Наука |
Citation: | Авхадиев, Ф.Г. Достаточные условия однолистности аналитических функций / Ф.Г. Авхадиев, Л.А. Аксентьев // Доклады Академии наук СССР.- Москва : Наука, 1971. - Т. 198, № 4. - С. 743-746. |
URI: | https://elib.gsu.by/handle123456789/73756 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Авхадиев_Достаточные.pdf | 524.99 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.